# SDR UIEA200400178

- Difficulty date: September 29, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015029
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF BOG, A NOISE WAS HEARD RIGHT AT ROTATION.  ALL SYSTEMS INDICATED NOTHING ABNORMAL.  HOWEVER, WHEN THE GEAR WAS RETRACTED THE RIGHT BODY GEAR PRI AND ALT DOOR LIGHTS WERE ON ALONG WITH THE RED DOOR OPEN AND RED GEAR LIGHTS.  THE LIGHTS EXTINGUISHED AFTER APPROX 2 MINUTES.  (M)
